# SDR UIEA2021071501556

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 96,738 hours, 22,932 cycles
- System (JASC): 2610 · Detection System
- Part: Detector Loop
- Condition: Out Of Position
- Location: A/C Pack Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L BLEED DUCT LEAK MSG (ISOLATED TO LEFT PACK FAULT)( TRANSFERRED TO MDDR 150009 IAW MEL # 21-51-01-01, CAT C, DUE DATE: 21JUL21. DISPATCH: LUC 2249Z. MX ACTION C/W.   INSPECTED FOR LEAKS IAW AMM 26-18-00 AND FOUND LOOP TOUCHING FRAME, ADJUSTED LOOP. OPS CHECK GOOD AFTER 1 HOUR OF OPERATION. MEL 150009 CLEARED. MCC NOTIFIED. PLACARD REMOVED.
